Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does Toradol IV for intestinal inflammation cause side effects on vagina and anal area ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2395 Questions
I have diverticulitis and had toradol iv for intestinal inflammation which burned my vagina and anal area. Is it the nerve ending? Can I do anything to stop it? Thank you
Posted Wed, 11 Apr 2012 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 26 minutes later
Hello and thanks for the query.

As for the toradol - it is possible you had a bit of sensitivity to the medication. It is an anti-inflammatory/pain reliever as I am sure you are aware. The drug will work its way out of your system within 8 to 12 hours. Sometimes the drug could persist in the system a bit longer depending on your kidney function.

I suggest you do the following at this point - hydrate as best you can with water. This is the best hydrating beverage for you. You could take 25 mg of benadryl to possibly help with the symptoms. Be aware, however that Benadryl can make you sleepy for a few hours.

For the diverticultitis you are on an appropriate antibiotic regimen and should finish those medications as directed. If for some reason the burning sensation worsens or you develop additional symptoms such as fever or difficulty breathing please go to the ER.

Again, I thank you for your query. I hope my response was both adequate and informative. I wish you continued excellent health.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor